# SDR SWIA201743206

- Difficulty date: March 20, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 33,580 hours, 20,799 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Latch
- Condition: Chafed
- Location: Nacelle Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER TRANSCOWL LATCH DOOR COAMING AND DOUBLER ARE CHAFED AT THE SPIGOT HOLE. PERFORMED PERMANENT REPAIR IAW REO.
